# SDR ABXA9800600

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841502
- Condition: Cracked
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER NR 2 MAIN TANK JUST INBOARD OF XRS 74 STRINGER NR 51 ON FWD AND AFT SIDE OF SPLICE.  REPAIRED TWO CRACKED FITTINGS IAW DC8 SRM'S 51-1-24, 51-1-8, AND 51-1-20D.
